# SDR YENA2019112510677

- Difficulty date: November 21, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N585JB
- Make and model: Airbus A320-232
- Aircraft serial: 2159
- Aircraft time: 62,471 hours, 22,642 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 27-28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, (NR 2019-313245) CORROSION STRINGER 43R COUPLING LOC BTW FR27 TO FR28 TO IN FWRD CARGO COMPARTMENT; REMOVED & REPLACED COUPLING LOC BTW FR27 - FR28 AND STR 43R IN FWD CARGO COMPARTMENT IAW A320-SRM 51-72-11 AND DRWG # D53231776. TOOL USED CALIPER P/N 500-197-30. SN A18229521, DUE DATE APR 22 2020. ACCOMPLISHED. THIS IS CLASSIFIED AS MAJOR.
